MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/11 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/11 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0211FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-may-2021: lot 1901313: (b)(4) items manufactured and released on 03-jun-2019.Expiration date: 2024-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection after about 1 month from the primary surgery, the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.The patient already underwent revision surgery, it was due to the tibial tray subsidence, this happened about 1 month ago, with respect to this surgery.The surgeon revised the tibial tray and insert and added a fluted extension stem and tibial augment.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/11 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11770208
Report Number3005180920-2021-00357
Device Sequence Number11644450
Product Code JWH
UDI-Device Identifier07630030862540
UDI-Public07630030862540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2024
Device Model Number02.12.0211FR
Device Catalogue Number02.12.0211FR
Device Lot Number1901313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;